MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-2-6-HELIX
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event/device is reported at this time based on analysis findings which indicated a reportable event.Product analysis # (b)(4): equipment used: vis (m-78210), 203cm ruler (m-83361), pin gauge sets (m-84081, m-84082) as found condition (condition of returned device): a concerto implant coil was returned for analysis within a shipping box; within a sealed tyvek biohazard pouch; within a sealed plastic biohazard pouch and within an opened concerto implant coil inner pouch.Visual inspection/damage location details: the concerto implant coil was returned without introducer sheath.The concerto coil pushwire was found to be bent at ~39.7cm and kinked at ~74.2cm from proximal end.The shield coil was found to be stretched.The implant coil was found to be broken and returned.The implant coil was found to be stretched and damaged.No other anomalies were observed.Testing/analysis (including sem reports): the concerto coil tip od (outer diameter) was measured to be 0.012¿ which is within specifications.The id (inner diameter) of the introducer sheath was unable to be measured as it was not returned.Conclusion: based on the device analysis and the reported information, the customer¿s report of ¿coil resistance/stuck in sheath¿ was unable to be confirmed as the concerto implant coil was returned without introducer sheath.There were no reported issues pushing the concerto coil out from within its introducer sheath during preparation.Therefore, it is possible that the implant coil became damaged during return of the implant coil back into the introducer sheath.It is possible insufficient preparation of the concerto coil, damage during preparation or improper hubbing technique (over tightening of the rhv) could have contributed to the event.The root cause could not be determined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that three concerto coils experienced resistance in the microcatheter.The patient was undergoing treatment for a left renal angiogram with a possible pseudo aneurysm.It was noted the patient's blood flow was normal and vessel tortuosity was normal.It was reported that the concerto coils would not track through the micro catheter.The physician felt resistance and could not advance the coils.The physician was able to successfully deploy other coils after this event through the same microcatheter.Neither the coil nor the catheter were damaged.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.Additional information was received stating that the cause of the event was not determined.Catheter resistance was at the hub.The coil did not come out of the introducer sheath smoothly.The catheter was flushed in between the use of coils.The information is confirmed by the physician.Ancillary devices include a sheath: 5fr pinnacle, and a microcatheter: 2fr true select.Additional information received reported the coils passed through the introducer sheath smoothly; the resistance was in the microcatheter.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23659751
Report Number9617601-2025-03049
Device Sequence Number10055175
Product Code KRD
UDI-Device Identifier00847536044876
UDI-Public(01)00847536044876(17)280213(10)230682386
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-2-6-HELIX
Device Catalogue NumberNV-2-6-HELIX
Device Lot Number230682386
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Initial Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale